MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12788/cutis.0919

Медицинская библиотека · Cutis · 2024

Culprits of Medication-Induced Telogen Effluvium, Part 2.

Zhang Donglin, LaSenna Charlotte, Shields Bridget E

СтатьяПеревод в очереди

Аннотация

Telogen effluvium (TE) is a common mechanism underlying medication-related alopecia. The inciting cause of TE may be difficult to identify due to delays in clinically apparent hair loss. Because medication-induced TE is a nonscarring alopecia that typically is reversible, appropriate management requires identification of the underlying trigger and cessation of potential culprit medications. In part 2 of this 2-part series on medication-induced TE, we focus on anticoagulant and antihypertensive medications.

Для цитирования: Zhang Donglin, LaSenna Charlotte, Shields Bridget E. Culprits of Medication-Induced Telogen Effluvium, Part 2.. Cutis. 2024. DOI: 10.12788/cutis.0919.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.